# SDR SWAA2023101800957

- Difficulty date: September 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE HAS EVIDENCE OF CORROSION FROM STA.500D TO STA.500E (MARKED)<[01] REMOVED CORROSION ON TRANSITION ANGLE PER SRM 51-10-02-0G-0-B00070.FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-!A-2;[02] FABRICATED REPAIR SECTION AND SPLICE REPAIR PARTS PER SRM 53-00-53-2R-5.;[03] FABRICATED REPAIR SECTION AND SPLICE REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[04] INSTALLED REPAIR SECTION AND SPLICE REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[05] REPAIRED THE RH TRANSITION ANGLE FROM STA 500D TO STA 500E PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.PERFORMED PUSH TEST NUT PLATES GOOD.(SEE STEPS);[06] REMOVED CORROSION ON TRANSITION ANGLE PER SRM 51-10-02-0G-0-B00070.FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-!A-2. REMOVED .008' MATERIAL. REPAIRED THE RH TRANSITION ANGLE FROM STA 500D TO STA 500E PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.PERFORMED PUSH TEST NUT PLATES GOOD.(SEE STEPS);[07] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #1;#2;#3;#4;#5;#6
